Polynomial Control Systems.
Mathematische Annalen, Tome 272 (1985), pp. 361-368
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__272_164018,
author = {V. Jurdjevic and I. Kupka},
title = {Polynomial {Control} {Systems.}},
journal = {Mathematische Annalen},
pages = {361--368},
year = {1985},
volume = {272},
zbl = {0554.93033},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164018/}
}
V. Jurdjevic; I. Kupka. Polynomial Control Systems.. Mathematische Annalen, Tome 272 (1985), pp. 361-368. http://geodesic.mathdoc.fr/item/MAN_1985__272_164018/